Still bleeding and lots of pain after second shot of lupron
Hello everyone. I read alot of your posts and my heart goes out to every one of you. I was diagnosed with endometrios. I do have a family history of ovarian cancer but I am 27 years old. (so its not a concern now). I never had a biopsy to confirm this but had 3 u/s and on the u/s showed i have bilateral complex cysts on both ovaries. When I am on my cycle, i have to stay in bed and take percocet because i cramp really bad and have sharp pains on my side and it travels to my leg. I also have my cycle from 2 to 4weeks at a time. In March i was on my cycle the whole month. It stopped and I took my first shot of Lupron Depot April 15th. I am back on my cycle May 3 for 14 days and went back to recieve my 2nd treatment of Lupron. The first one was 3.75 and the second one is 11.25 (which is a 3 month treatment). I went back to the doctor today because I am cramping really bad and it feels like my cycle is going to come on again. Lupron is suppose to stop my cycle the doctor said and it will take 4-5 months for the treatment to be effective. She told me to stay on the Naprason/motrin regiment and gave me more percocet. Then she just sent me home. I missed alot of work and I am really tired of taking Naprason/motrin everyday. I am thinking of seeing another doctor..does anyone have any advice? Thanks 8-)
I forgot to say that the doctor does not want to go ahead with any types of surgery because of my family history and feels that it is going to be messy and because I am 27 years old with two kids. I did express that I do not plan to have any more kids and my husband is already fixed 8-).
The gyn/onc I saw wanted me to take the Lupron shots, but after a lot of research I decided that it was not the treatment for me. Please see if you can go see a gyn/oncologist (not because I think you have cancer, but because they specialize in the female reproductive system). You are not to young to have cancer, so please follow up about these symptoms. I am not trying to scare you, but your health is so important. I had a hysterectomy at the age of 25 because of heavy bleeding and bad cramping ( I have 3 children and I was alos done having kids). I strongly suggest a second opinion. Keep us posted. Kasie
Sorry what is a TAH/BSO? As far as the Lupron, I feel its not effective with my symptoms unless i am drugged up. as for the side effects, all i really feel from time to time are hot flashes and tiredness but its not as bad as what I thought it will be.
And thanks for your advice fun. I just made my appointment with a new doctor and hopefully something can get done.
I GOT THE DEPO LUPRON 4 WEEKS AGO STOPPED BLEEDING WITHIN AN HOUR OF THE SHOT SOME FLAHES IF I AM IN HOT PLACE TIRED BUT TODAY LOST A SMALL AMOUNT OF
BLOODY TISSUE BLOODY AND SOLID STUFF. I DID NOT WANT THE D L EITHER BUT WAS A
LAST RESORT SINCE I BLEED SO FAST AND HARD MY BLOOD COUNT WAS VERY LOW I COULD NOT HAVE A GOOD SURGERY WITHOUT THE D L . BUT AFTER I GOT IT I WOULD
RATHER KEEP GETTING THE SHOTS THAN THE SURGERY THIS IS THE BEST I HAVE FELT IN YEARS I AM 51 I FANALLY HAVE A NORMAL LIFE AND A GREAT SEX LIFE BUT NOW I AM WORRYED ABOUT THE BLEEDING DON'T WANT THAT ANYMORE
I also say see a Gyn/Onc. I agree with everything Fungirl said. We have a lot of women on this forum in their twenties with ovarian cancer. If it is in your family you need a real specialist looking at your history and giving you all the necessary tests.
I am getting ready for my 6th injection (well 7th, but that is another issue) of Lupron Dept 3.75, I have to say it does have it's side effects, but for me, the hot flashes, joint pain, memory loss, and weight gain are much easier to deal with than the pain I have experienced for so long. Like most of you I have had the lapro., D&C's, 5 HSG's (one that put me in the hospital), ultrasounds, and numerous other tests for years, and finally broke down in my doctors office in December right before being admitted due to a serious infection before Lupron was ever offered. I am have just started bleeding heavily today and I have not had a peroid on lupron yet. My doctor is not sure why, but wants me to take the final injection in 2 days.
I really would like to know if anyone out there has had any success after using lupron. I was told 3-5 years of pain relief (by time before a hysto) and possibly have a chance at pregnancy. The way my body is reacting right now I don't think I will have any relief once the last injection wears off.
HAD LUPRON SHOT LAST MONDAY AND I FEEL THE SAME AMOUNT OF PAIN IF NOT MORE WENT TO ER AND HAVE A CYST BUT MY DR. SAID THAT ISNT PAINFUL IS SOMETHING WRONG WITH ME HE WANT GIVE ME ANYTHING FOR PAIN......PEOPLE WHO HAVE BACK PAIN DONT HAVE TO LIVE WITH IT WHY DO I. AND DOCTOR DID A LAP AND SAID I HAD ENDO. SO WHAT;S UP??I FEEL LIKE MY DOCTOR THINKS I AM SEEKING PAIN MEDS BUT I REALLY JUST WANT RELIEF. just to let u know i havent recived any and asked for a hystrectamy he acted like i shouldnt what else do i do??ANY ADVICE I DID THE LUPRON I REALLY CAN NOT FUNCTION IN THIS MUCH PAIN!!
Go see a different doc. Don't ask for pain meds outright, but tell him/her you can't function and wat them to tell you what your options are... and that at this point you are seriously considering a hysterectomy.
I am 21 years old and i am suffering from serious endemetriosis and i have already had 2 surgerys to scrap and all that it has did no good and I am currently on the lupron shot and have taken my 2 injection and i am hurting more than i ever have bleeding heaving and it wont stop... My next option is a hysterectomy and and this point i am all in for it.. I know i am young but i already have 2 little gurls never had problems before my babys but now i do..... I cant handle it anymore I am tired of fighting pain its crazy...... My doc said he would do a hysterectomy but did not like it.... at this point i have no other option.... I was on nuva ring tooo before the lupron and it didnt do any good either... I know with all these problems i am having i would prolly never have a chance to have a baby again soooo i dont know what i am gonna do I AM TIRED OF HURTING let me know if anyone has been through the same thing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.